Inexact Halpern-type proximal point algorithm

TitleInexact Halpern-type proximal point algorithm
Publication TypeJournal Article
AuthorsBoikanyo, Oganeditse A., and Gheorghe Morosanu
Journal titleJournal of Global Optimization
Year2011
Pages11–26
Volume51
Issue1
Abstract

We present several strong convergence results for the modified, Halpern-type, proximal point algorithm x_{n+1}=a_nu+(1−a_n)J_{b_n}x_n+e_n (n = 0,1, . . .; u, x_0 given, and J_{b_n}=((I+b_nA)^{−1}, for a maximal monotone operator A) in a real Hilbert space, under new sets of conditions on a_n and b_n. These conditions are weaker than those known to us and our results extend and improve some recent results such as those of H. K. Xu. We also show how to apply our results to approximate minimizers of convex functionals. In addition, we give convergence rate estimates for a sequence approximating the minimum value of such a functional.

LanguageEnglish
DOI10.1007/s10898-010-9616-7
Publisher linkhttp://www.springerlink.com/content/528233638710572k/
Unit: 
Department of Mathematics and its Applications
File attachment: